# SDR COM11916

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APT79100080D
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE OIL PRESSURE INDICATES TOO HIGH.  REPLACED OIL PRESSURE TRANSDUCER.
